|paracetamol health benefits|
Until now, paracetamol has been growing rapidly in various dosage forms, chewable tablet, elixir, suspension drops and drops are packaged specifically for infants and children. Generally, these drugs are given to relieve the symptoms of fever, pain, and discomfort due to colds, flu, or for immunizations and dental growth.
In a class of analgesics, paracetamol or other names acetaminophen have the same efficacy as aspirin or non-steroidal medications antiinflamatory drug (NSAID) other. Such as aspirin, paracetamol inhibits prostaglandin effects (pain mediators) in the brain but little activity as an inhibitor of peripheral postaglandin.
However, unlike drugs NSAIDs, these drugs do not have anti-inflammatory activity (anti-inflammatory) and does not cause gastrointestinal disturbances and unfavorable effects kardiorenal. Therefore quite safe to use on all ages.
Over the many years of use, information about the workings of paracetamol in the body is not fully known to clear up in the year 2006 published in the journal of Bertolini A, et. al with Parasetamaol topic: New Vistas of An Old Drug, the action of paracetamol is a pain reliever. Apparently in the body of paracetamol analgesic effect mediated by indirect activity canabinoid CB1 receptors. In the brain and spinal cord, paracetamol undergo deacetylation reaction with acid to form N-arachidonoylfenolamin arachidonat, components, known as endogenous substances cababinoid. The presence of N-arachidonoylfenolamin canabinoid increase endogenous levels in the body, while also inhibiting the cyclooxygenase enzyme that produces prostaglandins in the brain. Because canabino-mimetic effect of paracetamol is sometimes overused.
Actually paracetamol has rare serious side effects when used as directed. Some issues that said that drug is linked to asthma in children have not been clinically proven. Only sometimes these drugs can cause a rash or hives in certain people. Use of excessive and long-term needs to watch out because it can lead to liver damage. It should be noted also some signs of overdose of paracetamol for example if there are symptoms of nausea, vomiting, fatigue and excessive sweating.
Some important points to be observed in the use of paracetamol:
– Stop the use of paracetamol if fever lasts more than 3 days or worsen the pain more than 10 days, except on the advice of a doctor.
– For pregnant and lactating mothers, Consult with your doctor if you want to use this drug.
– People with liver disorders should not use this drug.
– Consult with your doctor before combining paracetamol with NSAID medications, anticoagulants (warfarin), or oral contraceptives.
– The use of paracetamol with alcohol dpat increase liver toxicity.
– Consumption of high doses of vitamin C can increase the levels of paracetamol in the body.
Paracetamol is safe to consume without including the effects of opiate drugs such as narcotics. For adults commonly consumed doses of 500mg, it could be seen in the composition of the various brands of cold medicine contains acetaminophen is between 400-600mg of other content in addition to lower levels, depending on the brand of the medicine. Although safety should not consume more than 5 grams of Paracetamol (weh, who is taking 10 tablets more?) In a day, let alone for an alcoholic, even can cause liver damage.
So, if you are cold do not hesitate to take this type of drug, because it is safe and you will not be addicted, unlike antibiotics should be careful (MUST be consumed dose) and have the doctor’s prescription.